# SDR USAA2008121992274

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834107
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - LOWER STABILIZER STRAP CRACKED AT BS 344, LBL 44.  REPLACED LOWER STABILIZER STRAP AT BS 344, LBL 44 IAW SRM 51-10-02 & DRAWING 65-45834.
